“Dariush Kiani”

Tel:  (+98)(21) 2310 ext. 2113
Fax:  (+98)(21) 22290648
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics
(2017 - 2021 )

Past IPM Positions

Resident Researcher, School of Mathematics
(2015 - 2017)
Senior Associate Researcher, School of Mathematics
(2012 - 2015)

Resident Researcher, School of Mathematics
(2007 - 2012)

Associate Researcher (non-resident), School of Mathematics
(2005 - 2007)


Non IPM Affiliations

Professor of Amirkabir University of Technology

Related Papers

1. S. Saeedi Madani and D. Kiani (Joint with M. Rouzbahani Malayeri)
A proof for a conjecture on the regularity of binomial edge ideals
J. Combin. Theory Ser. A 180 (2021), 105432  [abstract]
2. D. Kiani (Joint with A. Saki)
Complemented lattices of subracks
J. Algebraic Combin. (Accepted) [abstract]
3. D. Kiani (Joint with A. Saki)
On the lattice of subquandles of a Takasaki quandle
Comm. Algebra (2020), DOI: 10.1080/00927872.2020.1797065  [abstract]
4. S. Saeedi Madani and D. Kiani (Joint with M. Rouzbahani Malayeri)
Regularity of binomial edge ideals of chordal graphs
Collect. Math. (2020), DOI: 10.1007/s13348-020-00293-3  [abstract]
5. S. Saeedi Madani and D. Kiani
Induced matchings in strongly biconvex graphs and some algebraic applications
Math. Nachr. (Accepted) [abstract]
6. S. Saeedi Madani and D. Kiani (Joint with M. Rouzbahani Malayeri)
Binomial edge ideals of small depth
J. Algebra (Accepted) [abstract]
7. H. Khodaiemehr and D. Kiani
Mathematics of digital communications: From finite fields to group rings and noncommutative algebra
Iranian J. Sci. Tech. (Publishied) [abstract]
8. D. Kiani (Joint with A. Saki)
The lattice of subracks is atomic
J. Combin. Theory Ser. A 162 (2019), 55-64  [abstract]
9. D. Kiani
Spanning Eulerian subgraphs of large size
Graphs Combin. (Accepted) [abstract]
10. S. Saeedi Madani and D. Kiani
Binomial edge ideals of regularity 3
J. Algebra 515 (2018), 157-172  [abstract]
11. D. Kiani (Joint with H. Khodaiemehr and M.R. Sadeghi)
LDPC lattice codes for full-duplex relay channels
IEEE Transactions on Communications 65 (2017), 536-548  [abstract]
12. D. Kiani (Joint with J. Herzog, S. Saeedi Madani)
The linear strand of determinantal facet ideals
Mich. Math. J. 66 (2017), 107-123  [abstract]
13. H. Khodaiemehr and D. Kiani
Construction and encoding of QC-LDPC codes using group rings
IEEE Transactions on Information Theory 63 (2017), 2039-2060  [abstract]
14. D. Kiani (Joint with A. Bahmani)
Graph reduction techniques and the multiplicity of the Laplacian eigenvalues
Linear Algebra Appl. 503 (2016), 215-232  [abstract]
15. S. Saeedi Madani and D. Kiani
Cohen-Macaulay and Gorenstein path ideals of trees
Algebra Colloq. 23 (2016), 469-480  [abstract]
16. D. Kiani (Joint with A. R. Fiuj Laali and H. Haj Seyyed Javadi)
Spectra of generalized corona of graphs
Linear Algebra Appl. 493 (2016), 411-425  [abstract]
17. D. Kiani (Joint with S. Saeedi Madani)
The Castelnuovo-Mumford regularity of binomial edge ideals
J. Combin. Theory Ser. A 139 (2016), 80-86  [abstract]
18. D. Kiani and M. Ramezan-Nassab (Joint with M. H. Bien)
Some skew linear groups satisfying generalized group identities
Comm. Algebra 44 (2016), 2362-2367  [abstract]
19. A. Bahmani and D. KIani
On the multiplicity of the adjacency eigenvalues of graphs
Linear Algebra Appl. 477 (2015), 1-20  [abstract]
20. D. Kiani and M. Mirzakhah
On the Laplacian characteristic polynomials of mixed graphs
ELA 30 (2015), 135-151  [abstract]
21. D. Kiani (Joint with H. Khodaiemehr)
High-rate space-time block codes from twisted Laurent series rings
Advances in Mathematics of Communications 9 (2015), 255-275  [abstract]
22. D. Kiani and S. Saeedi Madani
The edge ideals of complete multipartite hypergraphs
Comm. Algebra 43 (2015), 3020-3032  [abstract]
23. D. Kiani and S. Saeedi Madani
Some Cohen-Macaulay and umixed binomial edge ideals
Comm. Algebra (2015), DOI: 10.080/00927872.2014.952734  [abstract]
24. D. Kiani (Joint with M. Mollahajiaghaei)
On the unitary Cayley graphs of matrix algebras
Linear Algebra Appl. 466 (2015), 421-428  [abstract]
25. D. Kiani (Joint with M. Mollahajiaghaei)
On the addition of units and non-units in finite commutative rings
Rocky Mountain J. Math. (Accepted) [abstract]
26. D. Kiani (Joint with S. Saeedi Madani)
Binomial edge idelas with pure resolutions
Collect. Math. 65 (2014), 331-340  [abstract]
27. D. Kiani (Joint with S. Saeedi Madani and N. Terai)
Gorenstein and Sr path ideals of cycles
Glasgow Math. J. (2014), DOI: 10.1017/S0017089514000111  [abstract]
28. D. Kiani (Joint with M. Mirzakhah)
On the log-concavity Laplacian characteristic polynomials of graphs
ELA 27 (2014), 392-406  [abstract]
29. S. Akbari, D. Kiani and M. Mirzakhah
The multiplicity of Laplacian eigenvalue two in unicyclic graphs
Linear Algebra Appl. 445 (2014), 18-28  [abstract]
30. S. Akbari , D. Kiani, F. Mohammadi and S. Moradi (Joint with F. Rahmati)
An algebraic criterion for the choosability of graphs
Graphs Combin. (Accepted) [abstract]
31. S. Saeedi Madani and D. Kiani
On the binomial edge ideal of a pair of graphs
Electron. J. Combin. 20 (2013), #P48  [abstract]
32. M. Ramezan-Nassab and D. Kiani
(Locally soluble)-by-(locally finite) maximal subgroups of GLn(D)
J. Algebra 376 (2013), 1-9  [abstract]
33. D. Kiani (Joint with A. Ilkhani)
Existence of equitable h-edge-colorings of type s=2,3 of Kt
Ars Combin. (Accepted) [abstract]
34. D. Kiani (A. Alhevaz)
McCoy property of skew Laurent polynomial and power series rings
J. Algebra Appl. (Accepted) [abstract]
35. D. Kiani (Joint with A. Alhevaz)
On zero-divisors in skew inverse Laurent series over non-commutative rings
Comm. Algebra (Accepted) [abstract]
36. D. Kiani (Joint with A. Alhevaz)
Radicals of skew inverse Laurent series rings
Comm. Algebra (Accepted) [abstract]
37. D. Kiani (Joint with m. Ramezan-Nassab)
Rings satisfying generalized Engel conditions
J. Algebra Appl. (Accepted) [abstract]
38. D. Kiani (Joint with M. Mirzakhah)
Some results on signless Laplacian coefficients of graphs
Linear Algebra Appl. (Accepted) [abstract]
39. D. Kiani (Joint with M. Ramezan-Nassab)
Some skew linear groups with Engel's condition
J. Group Theory (2012), DOI 10.1515/jgt-2012-0003  [abstract]
40. D. Kiani (Joint with M. Molla haji Aghaei)
On the unitary Cayley graph of a ring
Electron. J. Combin. 19 (2012), #P10  [abstract]
41. D. Kiani (Joint with S. Saeedi Madani)
Binomial edge ideals of graphs
Electron. J. Combin. 19 (2012), #P44  [abstract]
42. D. Kiani, F. Mohammadi and S. Yassemi (Joint with M. Barile)
Arithmetical rank of the cyclic and bicyclic graphs
J. Algebra Appl. 11 (2012), #P14  [abstract]
43. D. Kiani (Joint with S. Saeedi Madani and N. Terai)
Sequentially Cohen-Macaulay path ideals of cycles
Bull. Math. Soc. Sci. Math. Roumanie 54(102) (2011), 353-363  [abstract]
44. D. Kiani (Joint with M. Haji-Aghaei and Y. Meemark)
Energy of unitary Cayley graphs and gcd-graphs
Linear Algebra Appl. (Accepted) [abstract]
45. D. Kiani (Joint with M. Ramezan-Nassab)
Nilpotent and locally finite maximal subgroups of skew linear groups
J. Algebra Appl. 10 (2011), 1-8  [abstract]
46. D. Kiani (Joint with M. Ramezan-Nassab)
Maximal subgroups of subnormal subgroups of GLn(D) with finite conjugacy classes
Comm. Algebra 39 (2011), 169-175  [abstract]
47. D. Kiani (Joint with L. Asgharsharghi)
On regular graphs with complete tripartite star complements
Ars Combin. (Accepted) [abstract]
48. D. Kiani and S. Moradi
A characterization of shellable and sequentially Cohen-Macaulay hypercycles
Bull. Iranian Math. Soc. 37 (2011), 1-9  [abstract]
49. S. Moradi and D. Kiani
Bounds for the regularity of edge ideal of vertex decomposable and shellable graphs
Bull. Iranian Math. Soc. 36 (2010), 267-277  [abstract]
50. D. Kiani (Joint with M. Mirzakhah)
The sun graph is determined by its signless Laplacian spectrum
ELA 20 (2010), 610-620  [abstract]
51. F. Mohammadi and D. Kiani
On the arithmetical rank of the edge ideals of some graphs
Algebra Colloq. (Accepted) [abstract]
52. D. Kiani and F. Mohammadi
Sequentially Cohen-Macaulay graphs of form θn1,...,nk
Bull. Iranian Math. Soc. 36 (2010), 109-118  [abstract]
53. S. Akbari and D. Kiani (Joint with K. Hassani Monfared, M. Jamaali, and E. Khanmohammadi)
On the existence of nowhere-zero vectors for linear transformations
Bull. Aust. Math. Soc. (Accepted) [abstract]
54. D. Kiani (Joint with H. Hamidzade)
Erratum to "The lollitop graph is determined by its Q-spectrum"
Discrete Math. 310 (2010), 1649  [abstract]
55. D. Kiani and S. Yassemi (Joint with F. Mohammadi)
Shellable cactus graphs
Math. Scand. 106 (2010), 161-167  [abstract]
56. D. Kiani (Joint with M. Ramezan-Nassab)
Maximal subgroups of GLn(D) with finite conjugacy classes
Manuscripta Math. (Accepted) [abstract]
57. D. Kiani (Joint with S. Akbari, F. Mohammadi, and S. Moradi)
The total graph and regular graph of a commutative ring
J. Pure Appl. Algebra 213 (2009), 2224-2228  [abstract]
58. D. Kiani (Joint with M. Ramezan-Nassab)
Crossed product conditions for central simple algebras in terms of splitting fields
Int. Math. Forum 4 (2009), 1587-1590  [abstract]
59. D. Kiani (Joint with I. Gutman, M. Mirzakhah and Bo Zhou)
On incidence energy of a graph
Linear Algebra Appl. 431 (2009), 1223-1233  [abstract]
60. D. Kiani (Joint with S. Akbari, F. Mohammadi, and S. Moradi)
Characterization of M3(2)-graphs
Ars Combin. (Accepted) [abstract]
61. S. Akbari, D. Kiani and F. Ramezani
Commuting graphs of group algebras
Comm. Algebra (Accepted) [abstract]
62. D. Kiani (Joint with I. Gutman and M. Mirzakhah)
On incidence energy of graphs
MATCH Communication in Methematical and in Computer Chemistry 62 (2009), 573-580  [abstract]
63. D. Kiani (Joint with M. Jooyandeh and M. Mirzakhah)
Incidence energy of a graph
MATCH Communication in Methematical and in Computer Chemistry 62 (2009), 561-572  [abstract]
64. D. Kiani (Joint with M. Mahdavi-Hezavehi)
Tits alternative for maximal subgroups of skew linear groups
Comm. Algebra (Accepted) [abstract]
65. D. Kiani
Polynomial identities and maximal subgroups of skew linear groups
Manuscripta Math. 124 (2007), 269-274  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right